Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can Nuvigil cause massive withdrawal?

Posted by rjlockhart37 on April 4, 2020, at 15:03:14

In reply to Re: Can Nuvigil cause massive withdrawal?, posted by Lamdage22 on March 30, 2020, at 13:49:44

if you take higher doses, the regular amount of the standard is 250, but i've been up to 500mg one time by a doctor. It definitely makes you awake and productive, ans aware of surroundings. But when its cut off, there's mild depression, it feels hard to get going again, or get back to normal. Feel slowly down, and have to use pain to keep up with doing things. It helps shift workers dot their job during the day or night, to stay productive. When its withdrawn, it takes a while to get to normal.


"There comes a time in your life where you have to choose to turn the page, write another book, or simply close it"
-Shannon L Alder

 

Thread

 

Post a new follow-up

Your message only Include above post


[1109399]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rjlockhart37 thread:1109244
URL: http://www.dr-bob.org/babble/20200303/msgs/1109399.html